# SDR CA110215004

- Difficulty date: February 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 10,749 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31485
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN INSP FOR A SUSPECTED HYD PROBLEM ON THE MLG.  THE TECH NOTICED THAT THERE WERE A MISSING PART ON THE INBD HALF OF THE LT MLG WHEEL ASSY.  THE TIRE WAS STILL INFLATED AND THERE WERE NO REASON TO SUSPECT A PROBLEM WITH THE WHEEL. THE WHEEL WENT FOR NDT INSP 117.9 BEFORE THE PROBLEM WAS DISCOVERED. THIS IS THE 1ST OCCURENCE OF THAT TYPE OF PROBLEM IN OUR FLEET.
